# SDR IPXA2017061918390

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 10,674 hours, 3,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EVAS UNIT BLOWER CHECK FAILED IAW MM 25-69-00 PB 401.  INSTALLED A SERVICEABLE UNIT BATTERY,  BLOWER CHECKED GOOD.
